# SDR 2001UALA00744

- Difficulty date: May 16, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N996UA
- Make and model: Boeing 737291
- Aircraft serial: 22456
- Aircraft time: 53,210 hours, 40,191 cycles
- Engine: Pwa JT8D17
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CRACKED AT FLOOR LEVEL AT BS 663, BL 0.  REMOVED DAMAGED AREA.  ACCOMPLISHED SPLICE REPAIR.  MAJOR REPAIR ACCOMPLISHED.
